MathSciNet Relay Station
MathSciNet bibliographic data
MR2956195 49N15 (90C29 90C46)
Pitea, Ariana; Postolache, Mihai Duality theorems for a new class of multitime multiobjective variational problems. J. Global Optim. 54 (2012), no. 1, 47–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement